What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 25, 5:26 PM EST, 57 minutes earlier.
Area forecast discussion, Jun 25, 5:26 PM EST, 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
626 PM EDT Sun Jun 25 2023
.SYNOPSIS...
Warm and humid conditions are expected today with showers and
thunderstorms developing later this afternoon and into this
evening. A slow-moving upper level low will lead to cooler
conditions Monday into Tuesday along with a continued chance for
showers and few thunderstorms each day. Drier and warmer
conditions will evolve toward midweek and beyond.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Residual outflow and subsidence inversion (seen in 20Z ILN
sounding) from remnants of morning activity has had a
considerable impact as convection has weakened substantially as
it has moved into the forecast area.
Still have large scale forcing to move through, so we could see
additional development, but clearly there are questions about
available instability, and even if there are storms they may be
elevated unless convective inhibition decreases.
So overall severe threat is quite a bit lower than initially
anticipated, but do not want to let guard down. At this point,
greatest severe potential looks like it will be across northern
Kentucky.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
SCT SHRA will increase in coverage through the daytime as an
unseasonably deep midlevel closed low migrates through the Great
Lakes region. Fairly cohesive cloud cover and numerous loosely-
organized bands of SHRA/TSRA are expected during the afternoon,
especially near/N of the OH Rvr. This will keep highs temps
ranging from the mid 70s in the N to the lower 80s in the S.
The SHRA/TSRA activity will be diurnally-enhanced, but certainly
a few ISO SHRA may linger past sunset, especially in nrn/cntrl
OH. Cannot completely rule out some small hail with TSRA
activity during the afternoon/evening. Lows dip into the
lower/mid 60s toward daybreak Tuesday.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
The upper trough will keep showers and thunderstorms in the forecast
through Tuesday. This feature will also allow for temperatures only
in the 70s across most locations on Tuesday.
A few remaining showers will be possible into Tuesday evening and on
Wednesday in central Ohio, however most locations will stay dry as
the trough pushes to the east. Temperatures will be slightly warmer
on Wednesday as the trough begins to move out.
A continued warming trend will continue through Saturday. With the
increase in heat and humidity, storm chances will also increase with
daily storm chances. Temperatures on Sunday will be a little
cooler, however thunderstorm chances will remain with another system
moving through.
&&
.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
Showers and thunderstorms will track across the region over the
next several hours. This will lead to some visibility
Some VFR clouds at multiple levels may persist through the
heart of the overnight, but skies will briefly trend clearer
during this time until the arrival of better cloud coverage from
the N once again toward/beyond 12z. Some MVFR CIGs will also be
possible for nrn sites of KDAY/KCMH/KLUK between 12z-18z or so
before CIGs trend more decidedly VFR toward the end of the
period.
SCT SHRA/TSRA will increase in coverage between 12z-18z Monday,
with the greatest coverage likely for nrn sites of
KDAY/KCMH/KLCK. But have included a VCSH area-wide to account
for the potential.
SSW winds at 10-15kts will subside this evening. WSW winds at
10-15kts, with gusts to 20-25kts are expected during the daytime
Monday.
OUTLOOK...Thunderstorms will be possible Monday into Tuesday.
MVFR ceilings possible Tuesday into Wednesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...KC
NEAR TERM...
SHORT TERM...KC
LONG TERM...
AVIATION...KC
Hazardous weather outlook, Jun 25, 3:56 AM EST, 14 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
456 AM EDT Sun Jun 25 2023
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-260900-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
456 AM EDT Sun Jun 25 2023
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.
.DAY ONE...Today and tonight.
Strong to severe storms are likely later this afternoon into this evening.
Damaging winds and large hail will be the primary threats, although
a few strong tornadoes will also be possible, especially along and
west of the I-75 corridor. The most likely time frame for severe
weather will be between 4 PM and 11 PM.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
In the hours before
Special weather statement, Jun 25, 5:57 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
657 PM EDT Sun Jun 25 2023
INZ066-073-074-OHZ070-077-252330-
Franklin IN-Ripley IN-Dearborn IN-Hamilton OH-Butler OH-
657 PM EDT Sun Jun 25 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FRANKLIN, NORTHEASTERN RIPLEY, NORTHERN DEARBORN, NORTHWESTERN
HAMILTON AND SOUTHWESTERN BUTLER COUNTIES THROUGH 730 PM EDT...
At 657 PM EDT, a strong thunderstorm was located near Milan, moving
east at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Harrison, Lawrenceburg, Greendale, Bright, Hidden Valley, Cleves,
Milan, Shawnee, Moores Hill, Taylor Creek, Miami Heights, Blue Jay,
Mack, Guilford, Logan, Manchester, New Haven, Grandview, Sunman and
Addyston.
This includes the following Interstates...
I-74 in Indiana between mile markers 161 and 171.
I-74 in Ohio between mile markers 0 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Indiana...northern Kentucky...and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3923 8520 3937 8473 3914 8466 3914 8473
3915 8475 3913 8477 3910 8514
TIME...MOT...LOC 2257Z 259DEG 41KT 3919 8508
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
McGinnisLocal storm report, Jun 25, 6:13 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT SUN JUN 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 2 S SUNMAN 39.21N 85.10W
06/25/2023 M1.00 INCH RIPLEY IN PUBLIC
MPING REPORT.
&&
JEGSpecial weather statement, Jun 25, 6:13 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
713 PM EDT Sun Jun 25 2023
INZ059-066-073-074-OHZ060-070-252345-
Union IN-Franklin IN-Ripley IN-Dearborn IN-Butler OH-Preble OH-
713 PM EDT Sun Jun 25 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF FRANKLIN AND
NORTHEASTERN RIPLEY COUNTIES IN SOUTHEASTERN INDIANA, SOUTHEASTERN
UNION COUNTY IN EAST CENTRAL INDIANA, NORTH CENTRAL DEARBORN COUNTY
IN SOUTHEASTERN INDIANA, SOUTHWESTERN PREBLE COUNTY IN WEST CENTRAL
OHIO AND NORTHWESTERN BUTLER COUNTIES IN SOUTHWESTERN OHIO THROUGH
745 PM EDT...
At 713 PM EDT, a strong thunderstorm was located near Oldenburg,
moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Hamilton, Oxford, Batesville, Brookville, West College Corner,
Oldenburg, Darrtown, Reily, Sunman, Millville, St. Leon, Scipio,
College Corner, Cedar Grove, Mount Carmel, Mounds State Recreation
Area, Huntersville, Penntown, Peppertown and Mcgonigle.
This includes I-74 in Indiana between mile markers 146 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1100 PM EDT for southeastern
and east central Indiana...and southwestern and west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3922 8520 3934 8529 3962 8479 3941 8456
TIME...MOT...LOC 2313Z 240DEG 49KT 3932 8510
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CampbellLocal storm report, Jun 25, 6:19 PM EST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
719 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM Hail 4 SW Bright 39.17N 84.91W
06/25/2023 E1.00 inch Dearborn IN Public
&&Special weather statement, Jun 25, 6:20 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
720 PM EDT Sun Jun 25 2023
OHZ070-071-077-078-260000-
Hamilton OH-Clermont OH-Warren OH-Butler OH-
720 PM EDT Sun Jun 25 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN HAMILTON,
SOUTHEASTERN BUTLER, NORTHWESTERN CLERMONT AND SOUTHWESTERN WARREN
COUNTIES THROUGH 800 PM EDT...
At 720 PM EDT, a strong thunderstorm was located over Taylor Creek,
moving east at 50 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Cincinnati, Hamilton, Fairfield, Mason, Lebanon, Norwood, Forest
Park, Sharonville, Monroe, Blue Ash, Loveland, Springdale, Reading,
Montgomery, Harrison, North College Hill, Madeira, Wyoming, Cheviot
and Milford.
This includes the following Interstates...
I-71 in Ohio between mile markers 10 and 26.
I-74 in Ohio between mile markers 7 and 18.
I-75 in Ohio between mile markers 7 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1100 PM EDT for southwestern
Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3915 8470 3930 8477 3943 8427 3919 8418
TIME...MOT...LOC 2320Z 259DEG 43KT 3922 8470
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
McGinnisLocal storm report, Jun 25, 6:23 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
723 PM EDT SUN JUN 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL 2 W BRIGHT 39.22N 84.90W
06/25/2023 M1.00 INCH DEARBORN IN PUBLIC
MPING REPORT
&&
JEG